# SDR CALA2020041700837

- Difficulty date: April 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328653
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0557) CREASE BEAM INNER CHORD HAS CORROSION ON UPPER SURFACE,-LEADING UNDER DRAIN PAN AT L-2 LWR SILL, STA 730-740. R EF ST-SAA NR 0091960. FOUND LH CREASE BEAM INNER CHORD AT STA 660 TO 760 OUT OF LIMITS IAW B757-3 SRM 53-30-15-A1 - FIG 101 L=8 W=1.100 D=0.023. REMOVE D AND INSTALLED NEW LH CREASE BEAM INNER CHORD AT STA 660 TO 760 IAW B757-3 SRM 51-40-02 AND DWG 143N8322 PN 143N8328U53. WORK A CCOMPLISHED BY V919728, INSPECTED BY V919675. INSPECTION COMPLETED AND ACCEPTED BY ST-ENG INSP V919675.
